# SDR CALA2012092100622

- Difficulty date: September 21, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 41,291 hours, 15,345 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shaft
- Part number: 32895625
- Part serial: 11022
- Condition: Sheared
- Location: Nr 1 Precooler
- Part time: 13,245 hours, 4,528 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED TRIP OFF LIGHT ILLUMINATED. QRH FOLLOWED FOUND PRECOOLER VALVE SHAFT SHEARED.  REPLACED SAME IAW AMM 36-12- 02. OPS CK NORMAL ROTABLE PARTS CHANGE WAS INDICATED -VALVE, PRECOOLER.
